Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 22, NWS Charleston, WV

June 16, 2019Lawrence County, Kentucky

NWS Charleston, WV issued this flash flood warning at Jun 16, 2019, 9:05 PM EDT for Lawrence County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2019, 9:05 PM EDT (01:05 UTC)
Expired
Jun 17, 2019, 12:00 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Lawrence County, KY

The radar

The Jackson,KY radar (KJKL), 60 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

222 
WGUS51 KRLX 170105
FFWRLX
KYC127-170400-
/O.NEW.KRLX.FF.W.0022.190617T0105Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
905 PM EDT Sun Jun 16 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Southwestern Lawrence County in northeastern Kentucky...

* Until midnight EDT.

* At 904 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Blaine, Martha and Houckville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
      3809 8293 3810 8292 3810 8291 3812 8289
      3813 8286 3809 8275 3798 8278 3796 8282
      3800 8294 3800 8296 3796 8299 3797 8302

$$

MEC
2 follow-up statements
727 
WGUS71 KRLX 170301
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1101 PM EDT Sun Jun 16 2019

KYC127-170400-
/O.CON.KRLX.FF.W.0022.000000T0000Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-
1101 PM EDT Sun Jun 16 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHWESTERN LAWRENCE COUNTY...

At 1101 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Blaine, Martha and Houckville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
      3809 8293 3810 8292 3810 8291 3812 8289
      3813 8286 3809 8275 3798 8278 3796 8282
      3800 8294 3800 8296 3796 8299 3797 8302

$$

MEC
747 
WGUS71 KRLX 170351
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1151 PM EDT Sun Jun 16 2019

KYC127-170401-
/O.EXP.KRLX.FF.W.0022.000000T0000Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-
1151 PM EDT Sun Jun 16 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LAWRENCE COUNTY WILL
EXPIRE AT MIDNIGHT EDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
      3809 8293 3810 8292 3810 8291 3812 8289
      3813 8286 3809 8275 3798 8278 3796 8282
      3800 8294 3800 8296 3796 8299 3797 8302

$$

MEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 7:56 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 16, 7:56 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
756 PM EDT Sun Jun 16 2019

.SYNOPSIS...
Scattered thunderstorms, some strong, and heavy downpours
this evening. Persistent surface boundary in vicinity next week
maintaining unsettled weather for upcoming days.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 740 PM Sunday...

After coordination with SPC and neighboring offices, have issued
a severe thunderstorm watch for the southern two-thirds of the
forecast area to account for a corridor of instability ahead of
the eastern Kentucky/southern Ohio convective complex. Although
the complex is only just making it into the area, it does have a
history of packing damaging wind gusts.

As of 620 PM Sunday...

As has been well-advertised during previous forecast shift, the
general precipitation/PoP forecast continues to be a struggle to
keep up with poor hi-resolution modeling and observed trends.
At this time, the lion's share of the forecast area is dry, with
satellite imagery indicating a stable airmass over much of the
western lowlands underneath debris clouds from earlier
convection. Trimmed back PoP's accordingly, though relatively
conservatively with a couple additional hours of heating left to
go. Attention then turns to a convective complex over the I75
corridor in Kentucky. Hi-res models tend to propagate this
feature southward into the Tug Fork/Big Sandy basins later this
evening, however a surging low/mid-level jet tonight will tend
to spur storms along the front dropping south into the Ohio
Valley. So, have generally tightened up PoP's through the
overnight to focus mainly on the western half of the CWA.

Had discussed possible watch issuance around the Tristate and
South with SPC earlier, but ultimately decided against it with a
more southward propagation to the current convective complex,
especially as peak heating winds down and between waves of
better shear.

As of 245 PM Sunday...

The forecast will primarily be mesoscale driven both within the
near term and beyond into the new week. Multiple shortwaves
embedded within zonal flow aloft is responsible for the active
pattern that will plague the forecast for days to come. At the
time of this issuance, only one small system was moving through,
but that will change as we progress further into peak heating
hours. How unstable the atmosphere will be today will be highly
dependent on how much sun was observed within any breaks in
clouds. Visible satellite shows rapid development of cumulus in
eastern Kentucky, coincident with CAPE values of 2500-3500 J/kg
per SPC Mesoanalysis. POPs will likely need to be reevaluated
through the course of the afternoon and evening pending radar
trends, seeing as model guidance is struggling to key in on
storm placement and intensity.

A severe storm and flash flood threat is on the cards with
today's forecast. Given the Mesoanalysis CAPE readings, it
appears enough sunshine occurred this morning for the
destabilization process to proceed. The VWP shows H85 winds
still flowing at 40-50 knots, promoting the ingredients needed
for speed shear. The low level jet is also continuing to advect
in anomalously high PWATs, nearing 1.5-2 inches. This will
support flash flooding with training cells across areas that
already received rainfall this morning. Hi-res CAMs hint at
additional complexes to form this evening, continuing the severe
threat into the overnight hours. But as mentioned before,
guidance today has been sub par with initializing correctly, so
will closely monitor these trends heading into the evening.

Further development of cells will be squashed with the
formation of the nocturnal inversion after midnight. Forecast
soundings indicate the southern half of the CWA tapering off
with rain, which is currently reflected in the POPs heading into
Monday morning. However, expect another round of convection
Monday afternoon as the boundary shows no signs of budging and
disturbances aloft contribute to additional benefits for rapid
storm intensification.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 238 PM Sunday...

The overall unsettled pattern will continue at the start of the
short term period as numerous embedded impulses ripple through the
quasi-zonal flow aloft. Meanwhile, the persistent SW-to-NE oriented
surface frontal boundary that has been draped across the Ohio Valley
in recent days will continue to linger throughout the area, and this
feature combined with outflow boundaries will continue to
maintain enough low level convergence for storm development.

Convection is expected to be ongoing Monday night generally along
the aforementioned frontal boundary somewhere in the vicinity of
southeast OH and into northern WV. Additional showers and storms
will also be possible south of this activity from outflow boundaries
and additional embedded impulses aloft. While a nocturnal inversion
should allow convection to gradually ease overnight, enough elevated
instability may be present to keep the mention of thunder during the
overnight hours.

By Tuesday, the mainly zonal flow aloft will get interrupted by a
shortwave trough and associated surface low that will eject from the
mid Mississippi Valley Tuesday morning and move NNE into the Ohio
Valley later by the evening. As the shortwave trough nears the
region, the flow aloft will transition to more southwesterly.
Numerous embedded impulses aloft will interact with the stalled
frontal boundary and will provide plenty of opportunity for ascent
and convection through the day. With the moist atmosphere in place
and PWATs in the 1.7-1.8 inch range, heavy rainfall is possible with
any of the thunderstorm activity. Given the rainfall expected across
the region prior to Tuesday, WPC Excessive Rainfall Outlook on Day 3
places our region in a Marginal risk for flooding. There is also a
Marginal risk for severe thunderstorms with models projecting MLCAPE
values between 1000-1500 J/kg and increasing wind fields with the
approach of the shortwave trough.

As the trough and surface low push east of the region on Wednesday,
a brief respite from the widespread convection should occur. While
enough instability may be present to still support a mention of
showers and storms, activity should be a lot less widespread on
Wednesday given the lack of any organized forcing in the region.
Thunderstorm activity will once again increase late in the period
ahead of the next low pressure system that will move across the
Midwest on Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 201 PM Sunday...

Still expecting a primary mid/upper level trough axis to advect
across the CWA late in the work week with some messy ridging
building in thereafter. Convection possible with the trough
passage with perhaps a minor break from the unsettled weather
on Saturday as the ridge axis noses into the region. However,
additional disturbances riding around the periphery of the ridge
may result in a return to stormy weather for the second half of
the upcoming weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 745 PM Sunday...

All sites prevailing at VFR for the time being with the
exception of HTS, who has an MVFR shower overhead. Most
restrictions during the TAF period correlate to periods of
showers and storms tonight and tomorrow, with relatively low
confidence in timing beyond the immediate period this evening.
A convective complex was entering the area from the West at
forecast issuance, with widespread MVFR conditions likely in its
wake and IFR possible along its leading edge. Wind gusts should
be generally relegated to 20-35 kt gusts, however isolated
stronger gusts are possible. While making a bee-line to HTS in
about an hour, it will clip PKB and perhaps impact CRW in a
more disorganized manner by about 02-04Z. Model agreement with
this feature impacting eastern sites including CKB/EKN/BKW
quickly declines, however a Severe Thunderstorm Watch as been
issued, so do carry VCTS through much of tonight everywhere.

Exiting rounds of rain and storms during the pre-dawn hours may
lead to fog development at the CKB/EKN/CRW sites during the
morning, which would likely clear up quickly with sunrise.
Additionally, some low ceilings are possible in the vicinity of
a remnant frontal boundary draped across the north, impacting
CKB, and perhaps EKN/PKB, but with little confidence.

Winds remain generally out of the southwest through the period,
occasionally wavering with convection. Gusts have quieting down
for today, and are expected to pick up again in earnest
tomorrow afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and coverage of showers and storms
could vary, with possible amendments to include brief IFR vsbys.
Fog development overnight may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            MON 06/17/19
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    M    H    L    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    L    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L

AFTER 00Z TUESDAY...
Brief IFR conditions likely at times as rounds of showers and
thunderstorms impact the region nearly each afternoon and
evening for the upcoming week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...30/MEK
NEAR TERM...MC/MEK
SHORT TERM...RG
LONG TERM...RH
AVIATION...MC
Hazardous weather outlook, Jun 16, 8:01 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
801 PM EDT Sun Jun 16 2019

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>016-018-024>029-
033-034-515>522-180015-
Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson-
Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-
Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-
801 PM EDT Sun Jun 16 2019

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia, and portions of central West
Virginia, northeast West Virginia, southeast West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms this evening into tonight may cause damaging wind
gusts and large hail. Heavy downpours are also likely, which may lead
to localized flash flooding. This is especially true for areas that
receive repetitive storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Multiple rounds of showers and storms may lead to at least a
localized flash flood threat Monday and Tuesday. This is especially
true for areas that receive repetitive storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-030>032-039-040-
523>526-180015-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood-
Pleasants-Tyler-Wirt-Ritchie-Doddridge-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
801 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...Tonight.

Scattered showers and thunderstorms this evening may contain strong
wind gusts and heavy rain, which could lead to localized flash
flooding. This is especially true for areas that receive repetitive
storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Multiple rounds of showers and storms may lead to at least a
localized flash flood threat Monday and Tuesday. This is especially
true for areas that receive repetitive storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 16, 7:45 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
745 PM EDT Sun Jun 16 2019

KYZ101>103-105-OHZ083-086-087-170030-
Boyd-Greenup-Carter-Lawrence-Jackson-Gallia-Lawrence-
745 PM EDT Sun Jun 16 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...GREENUP...
NORTHWESTERN LAWRENCE...CARTER...SOUTHWESTERN GALLIA...SOUTHWESTERN
JACKSON AND CENTRAL LAWRENCE COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Pike Lake to
Wheelersburg to Stark to Paragon. Movement was east at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Ashland, Ironton, Jackson, Grayson, Coal Grove, Olive Hill, Oak Hill,
Cannonsburg, Lake Vesuvius, Grayson Lake State Park, Carter Caves
State Park, Wheelersburg, New Boston, Catlettsburg, Greenup, Coalton,
Denton, Greenbo Lake, Oldtown and Franklin Furnace.

This includes Interstate 64 in Kentucky between mile markers 160 and
190.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
northeastern Kentucky...and southeastern Ohio.

LAT...LON 3875 8293 3875 8292 3874 8287 3857 8281
      3860 8274 3868 8276 3868 8271 3875 8266
      3885 8265 3886 8276 3894 8275 3895 8281
      3914 8279 3878 8239 3821 8272 3809 8293
      3812 8289 3817 8292 3818 8305 3827 8317
TIME...MOT...LOC 2345Z 263DEG 17KT 3903 8315 3874 8283 3817 8315 3804
8337

HART
Special weather statement, Jun 16, 8:24 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
824 PM EDT Sun Jun 16 2019

OHZ085-086-WVZ007-170100-
Meigs-Gallia-Mason-
824 PM EDT Sun Jun 16 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MEIGS...NORTHEASTERN
GALLIA AND NORTHWESTERN MASON COUNTIES...

At 823 PM EDT, a strong thunderstorm was located 7 miles northwest of
Gallipolis, moving east at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Point Pleasant, Pomeroy, Rutland, New Haven, Mason, Middleport,
Syracuse, Hartford City, Cheshire, Lakin and Kyger.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southeastern Ohio...and western West Virginia.

LAT...LON 3882 8229 3895 8235 3914 8198 3891 8193
TIME...MOT...LOC 0023Z 248DEG 21KT 3892 8225

HART
Local storm report, Jun 16, 8:29 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
829 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     ASHLAND                 38.46N  82.64W
06/16/2019                   BOYD               KY   EMERGENCY MNGR

            TREE DOWN ON POWERLINES, SMASHED UNOCCUPIED CAR

&&

EVENT NUMBER RLX1901744

MEC
Local storm report, Jun 16, 8:31 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
831 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     WESTWOOD                38.48N  82.68W
06/16/2019                   BOYD               KY   EMERGENCY MNGR

            LARGE TREE ACROSS ROAD IN 200 BLOCK OF MCCOWAN RD

&&

EVENT NUMBER RLX1901745

MEC
Local storm report, Jun 16, 8:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
852 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     OAK HILL                38.90N  82.57W
06/16/2019                   JACKSON            OH   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN IN OAK HILL

0826 PM     TSTM WND DMG     JACKSON                 39.05N  82.63W
06/16/2019                   JACKSON            OH   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN IN JACKSON

&&

EVENT NUMBER RLX1901746
EVENT NUMBER RLX1901747

HART
Local storm report, Jun 16, 9:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
902 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     4 ENE ASHTON            38.65N  82.10W
06/16/2019                   MASON              WV   PUBLIC

            TREES DOWN NEAR ASHTON

&&

EVENT NUMBER RLX1901748

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningRLXLawrence63 min
Jun 16, 11:39 PM EDTSpecial Weather StatementRLXCarter, Greenup36 min
Jun 17, 12:05 AM EDTFlash Flood WarningRLXCarter3 hr
Jun 17, 1:47 AM EDTFlash Flood WarningRLXBoyd, Carter, Greenup3 hr
Jun 17, 2:57 AM EDTAreal Flood WarningRLXCarter2 hr
Jun 17, 4:05 AM EDTFlash Flood WatchRLXBoyd, Carter, Greenup, Lawrence4 days
Jun 17, 5:04 PM EDTSpecial Weather StatementRLXLawrence26 min

Nearby

Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.